# SDR DHL2002743001

- Difficulty date: February 10, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2620 · Extinguishing System
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 FIRE BOTTLE DISCHARGE BUTTON IS NOT ILLUMINATED BY FIRE HANDLE DURING TEST.  ENG NR 1 DETECTOR CIRCUIT GROUND LIGHT DOES NOT ILLUMINATE DURING TEST.  REMOVED AND REPLACED BULB IAW 727 MM 33-50-01, OPS CHECK GOOD.
